# SDR FDEA202311111852

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28480
- Aircraft time: 55,770 hours, 21,010 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

JUST AFTER TAKEOFF WE HEARD A THUD NOISE ALONG WITH  A SMALL SUDDEN CONTROL WHEEL MOVEMENT TO THE RIGHT  FOLLOWED BY A SLIGHT SMELL SIMILAR TO BURNT TOAST.  ALL INDICATIONS REMAINED NORMAL.   PERFORMED GVI OF BOTH ENGINES, PYLONS, PACK  INLET/OUTLET, ALL WHEEL WELLS, FLIGHT CONTROL  SURFACES, AREA BELOW COLUMN, AND ENTIRE EXTERIOR OF  AIRCRAFT. NO EVIDENCE FOUND OF BIRD STRIKE AND NO  DAMAGE FOUND. PERFORMED TEST 30/40, ALL TEST  SATISFACTORY. ALL WORK DONE PER ABOVE REFERENCES.  A/C OK FOR SERVICE.
